Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Low-dimensional homogeneous Einstein manifolds


Authors: Christoph Böhm and Megan M. Kerr
Journal: Trans. Amer. Math. Soc. 358 (2006), 1455-1468
MSC (2000): Primary 53C30; Secondary 53C25
Published electronically: November 18, 2005
MathSciNet review: 2186982
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that compact, simply connected homogeneous spaces up to dimension $ 11$ admit homogeneous Einstein metrics.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53C30, 53C25

Retrieve articles in all journals with MSC (2000): 53C30, 53C25


Additional Information

Christoph Böhm
Affiliation: Mathematisches Institut, Universität Münster, Einsteinstr. 62, 48149 Münster, Germany
Email: cboehm@math.uni-muenster.de

Megan M. Kerr
Affiliation: Department of Mathematics, Wellesley College, 106 Central St., Wellesley, Massachusetts 02481
Email: mkerr@wellesley.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-05-04096-1
PII: S 0002-9947(05)04096-1
Received by editor(s): December 17, 2003
Published electronically: November 18, 2005
Additional Notes: The second author was partially supported by the Radcliffe Institute for Advanced Study and by the Clare Boothe Luce Foundation.
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.